# SDR UPS00232592

- Difficulty date: April 25, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK ON SPLICE ANGLE UNDER FLOOR AT BS 1180 I/B OF STR 17 RT IN LWR AFT CARGO HOLD.  REPLACED CRACKED SPLICE ANGLE IAW SRM 51-20-1, SRM 51-30-2 & SRM 51-10-01.
